I started alesse 28 on sunday, and I don't know if its just me but my mood has changed, I feel more down, cry more, and Im annoyed easily. I get alittle bit of a headache too which I know that can happen. But I'm not sure about my mood, as anyone else had this problem with any type of birth control pills? and would it go away? Im questioning if I should even be on birth control because I hate to think of the short and long term side effects, and if I choose to go off it how do I do that? would I just stop taking them right now since I've only took 3? Thanks.
Don't feel too bad! I just started taking birth control too, Ortho Tri-cyclen Lo and I am almost through with the first pack. I had some totally bad mood swings when I was first taking it. I was told to do the 1st day start, and I don't know if the mood swings were because of the hormones from the pill, because of my period, or a mixture of the two. For like the first 2 weeks I felt like a total emotional wreck: mad, sad, crying and just feeling weird. I do feel better now, so maybe you should just stick with it and see what happens. I think the emotions will get better. If they don't, you can always talk to your doctor and see about getting on a different type of pill, one with different hormones.
Hope this helps! =)
yes, right now im having the same problem the reason i went on here is to find out if anyone else has this problem im only on day 21 but im moody and irriatable, can't think straight and have the highest anxiety i have ever felt in my life im schelduling an appt w/ my doc asap this drug should be reviewed more by the FDA
It's good to see that I am not alone. I've been on the pill for 8 years (on and off). I was on tri-cyclen for a while however I felt nauseous at the beginning of every pack so on my doc's reco I switched to Alesse. I've been on Alesse for about 1 year and recently I've been feeling really down - depressed. There has been some slight changes in my life however I don't think I should be depressed. I'm thinking that it may be the birth control. Has anyone felt depressed vs. having some mood swings?
i dont know what to do. i have been with my girlfriend for three years and she started taking birth control. im at a point where i think that the relationship is at its end when suddenly before her period shes back to normal and fun to have around but the mood swings persisted only a few short days after that. she doesnt like talking anymore, she doesnt laugh at me anymore, always moody,but then changes in an instant almost always the same time of month, is it me? i though i was a pretty decent guy but it appears im a bad boy friend (she hasnt said that but i figured it) please help i dont want to lose this one.
just give her time as her hormones are all over the place from the birth control. its not you daveandaly, its the birth control. just try and talk to her and try and save the relationship if u feel it needs to be worked on. everything will get better in time.
I'm not familiar with that birth control, but I went on the patch a few years ago and I got very moody on it. I was crying all the time and was really emotional and stuff. I ended up going off of it because I wasn't the same anymore and my boyfriend was getting frustrated lol. Some birth controls do not work well for everyone. I would suggest switching to something else. The hormones or the amount of hormones in different birth controls can affect people differently.
shes been on yasmin for like 3 months and nothing is getting balanced out. i tried talking to her but its like she doesnt listen. seems like the roles have changed to im the whiny girl and shes the unresponsive guy. maybe its the pill but is there a downside to quitting it? (besides the lack of sexy time)
the down side of stoppig the pill is chance of getting prego. if thats something neither of u want right now, she either needs to go on a different pill or see what other kinds of birth control would be best for her.
I have been on alesse 28 for about 3 months and i have been having all of the same probloms and im a littl scard but, most of my worries come from the random weight lose that has happend since i'v started on them is it the pill??? my doctore said i would be ok on them when i first started and i can't get a hold of her no what should i do???
There is nothing "stronger" or "weaker" about Yasmin. While all birth control DOES affect hormones, there are lower dose hormone pills that are available, which is the origin of the name "Ortho Lo" as opposed to "Ortho Tri-Cyclen". I believe Yasmin to be on the "low dose" range, but that doesn't mean your girlfriend's hormones are untouched. She is taking a pill that consists of hormones, which obviously will result in change of hormones.
While I took "Ortho Lo" I was miserable, I then switched to "Alesse" and had troubles 3 out of 4 weeks. Your girlfriend probably doesn't realize her change as heavily as you do, and she probably doesn't know the full extent of her side effects from the pill. I have invested much time into this, now as I am off the pill, and while I was taking it. Even after reading about the negatives while taking oral contraception, I was not fully aware of the way I was acting, as I focused on how upset I'd feel. She needs to see a doctor and find something more suited to her body chemistry.
With that said, her birth control MAY be the problem in your relationship, but that's not a guarantee.
Alright read everyones post some of it helps me but i have a girlfriend been with her for 2 years and 3 months now and we started having sex and when she went on the birth control she stopped being in the mood to do anything at all now she says roll play be romantic and such and i think i am and either we dont have time and when we do its only to 3rd base ive talked to her and she just says shes not in the mood like shes not horny or anything so is it that she isnt interested in me anymore or is it the birth control or is it somthing else that i dont know about please please please reply back asap trying to get this fixed btw we went a whole year with out sex and rarely did anything that whole time so hit me back thanks
I am 42 and started taking the birth control pill Alesse 28 for the first time. I have had my tubes clamped so no worries about getting preganent. Started taking the birth control to help with peri-menopause and all the symptoms I am experiencing. First month on Alesse I was feeling ok till it became closer to my period, I had tons of emotional crying, anxiety and felt nauseous in the morning. once period started everything was back to normal. I am a little anxious about continuing for the next month trial period to see if this will help with balancing out the monthly peaks and valleys while I am entering this phase of my life. Has anyone else experience these systems and has the birth control pill helped them with their peri-menopause symptoms, or have they found other solutions, Like natural remedies to help?
I don't have a doctor's opinion, but here's my story: I was on Yasmin last year for three months, and always felt moody, so I switched to Alesse. A month into the 21-day pack my boyfriend and I broke up, so I stopped the pill, knowing I wouldn't have sex for a long time. I blamed the excessive moodiness on a very unhealthy relationship, but now that I'm back on (Alesse 21) I have the same ridiculous mood swings, mostly down patches of crying and hopelessness, along with insomnia. All of my questions have been asked already, but nobody seems to have any answers
i just started alesse 28 and im not even through the first month and i feel asthough i am stuck in a place of confusion . i met this boy and i started having feelings for him, then shortly after i started the pill . i have been seeing him and he is perfect, everything i wamt in a guy but all of the sudden i am not sexually attracted to him and have no want to hug or kiss or anything and i am beyond annoyed and tired all the time . has anyone had any affects like this ? no sexual attraction or horniness ? HELP . i dont know if its me not liking him or the damn pill